MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-40-259-40U
Medical Device Problem Codes Difficult to Remove (1528); Retraction Problem (1536); Ejection Problem (4009); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"during the case when at step 3 the release clasp deployment required a higher than usual amount of force to disconnect the proximal inner core nosecone from the stent.Physician followed step 3 as recommended in ifu.Upon sliding the black grip over the gray grip with normal force, the stent did not visually disengage from the nosecone under live flouroscopy.A high level of force was applied to slide the black grip back to disengage the stent.In addition, upon withdrawing the entire device, after step 4 and a return to step 2 the device did not remove as easy as it did on advncement through the access vessels.Physician rotated, advanced then retracted multiple times before device relaease from access vessels.Two pictures of proximal device are available.Device was discarded." patient outcome: "no complications.Anticipated outcome achieved.".
 
Additional Manufacturer Narrative
During an internal review, bolton medical, inc.Determined that the applicable standard operating procedure did not clearly define the reporting timelines for supplemental mdrs.We have initiated corrective actions to address this gap and will be documented in our quality system under capa-2026-0002.A review of the device history records showed no issues were found during the manufacture of the device.The delivery system was not returned for investigation.Images of the device after the procedure were provided.Without the return of the delivery system, the pre-case plan and/or ct scans of the patient, it is not possible to confirm the root cause of the reported failures.Based on investigation reports of prior complaints received for difficulty to release the proximal stent using the apex clasp release mechanism, and based on the manufacturing date of the device, there is a possibility that there may have been excess adhesive on the distal and proximal clasp, and/or there may have been adhesive in the coupler region.The root cause of other previous complaints with similar failure modes were vessel tortuosity.However, without imaging of the patient's anatomy it could not be confirmed for this case.In regard to the reported failure of difficulty removing the device from the patient, two images were provided.The image showed the outer sheath region of the delivery system, in which the device tip was retracted towards the outer sheath tip, but the constraining sleeve remained advanced over the device tip.It was confirmed by the case representative that the constraining sleeve was advanced after the procedure was completed.No damage to the device tip or radiopaque tip was observed.Without the return of the device, the reported failure could not be replicated or confirmed.Capa 1275 was opened to address these potential root causes of the difficulty releasing the proximal stent.As capa 1275 remains open, additional actions are to be implemented for the difficulty releasing the proximal clasp.A review of the device history records showed no issues were found during the manufacture of the device.The root cause of the reported failure of difficulty releasing the proximal stent could not be determined.Capa 1275 was opened to address the issue.The root cause of the reported failure of unable to remove the device safely could not be determined.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21610050
Report Number2247858-2025-00079
Device Sequence Number20758321
Product Code MIH
UDI-Device Identifier00843576150898
UDI-Public00843576150898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/24/2026
Device Catalogue Number28-N4-40-259-40U
Device Lot Number2401170024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale